Help
This module used for develpment of drugotc store This module used for develpment of drugotc store

line

Home > Illness & Symptoms > Common Cold & Flu > Cough, Stuffy & Runny Nose, Body Aches > Nighttime > NyQuil Severe Cold & Flu LiquiCaps, 24 count
NyQuil Severe Cold & Flu LiquiCaps

NyQuil Severe Cold & Flu LiquiCaps, 24 count

Price: $10.19

Item Number: 11176003

Manufacturer: Vicks

Manufacturer Part No: 3-23900-03952-0

 Send to a friend

Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
  • Maximum strength liquicaps
  • For minor aches and pains, fever; nasal congestion & sinus pressure; sneezing, runny nose; cough
  • The smallest, most powerful Nighttime Liquicap
  • For nighttime relief

Active ingredients (1 Liquicap): acetaminophen 325mg, dextromethorphan 10mg, doxylamine 6.25mg, phenylephrine 5mg

 

Inactive ingredients: FD&C Blue No 1, Gelatin, Glycerin, Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution

Do not exceed 8 Liquicaps in 24 hours

 

Adults and children 12 years and over: 2 Liquicaps every 4 hours

Children 4 to under 12 years: Ask a doctor

Children under 4 years: DO NOT USE

No votes yet
Your rating: None
Post new comment
 
Captcha:*
Image CAPTCHA
Enter the characters shown in the image.
Related Products

email exclusives

Get the latest health news, special deals by email

Customer Service

About Us        Contact Us       My Account       Shipping

Returns        Privacy Policy       Site Map       Advertise With Us

Payment Options

Follow Us